# SDR DALA2021070803795

- Difficulty date: June 30, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 59,819 hours, 7,824 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Position
- Location: Rt Aft Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3319 AT CRUISE ALTITUDE FL400 "DOOR R AFT CABIN" CATION ILLUMINATED ON ECAM. NO LOSS OF PRESSURIZATION OR CAB V/S NOTED. CORRECTIVE ACTION: PREFORMED PSCU SYSTEM TEST. TEST OK. INSPECTED DOOR SENSORS AND DOOR AREA. NO TROUBLE FOUND. A/C HAS FLOWN SEVERAL LEGS WITH NO FAULTS. (7324922)
